Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 51, No. 2, pp. 467-475 (2010)
On the Betti numbers of the edge ideals of some hypergraphs
Fatemeh Mohammadi, Dariush Kiani and Somayeh MoradiDepartment of Pure Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology (Tehran Polytechnic), 424, Hafez Ave., Tehran 15914, Iran, e-mail: email@example.com, e-mail: firstname.lastname@example.org, Amirkabir University of Technology (Tehran Polytechnic), 424, Hafez Ave., Tehran 15914, Iran and School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box 19395-5746, Tehran, Iran, e-mail: email@example.com
Abstract: In this paper we consider some hypergraphs which are generalization of Ferrers hypergraphs and compute the Betti numbers of their edge ideals. Also we compute the Betti numbers of some complete multipartite hypergraphs.
Keywords: linear quotients, Ferrers hypergraphs
Classification (MSC2000): 13F20, 13H10, 05C75
Full text of the article (for subscribers):
Electronic version published on: 24 Jun 2010. This page was last modified: 8 Sep 2010.